# SDR UALA2012073004106

- Difficulty date: July 27, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 37,638 hours, 15,309 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163392E35
- Part serial: 119
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLANE NEEDS 10 UNITS TO THE LEFT TO TAXI STRAIGHT STRONG PULL TO RIGHT.  REPLACED BCSU PER MT 32-004 AND DID MAINTENANCE ACTION 1-4.
